# SDR EIA2004065

- Difficulty date: July 20, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA HOLE HAS BREAKUP CONDITION ON THE STRINGER END FITTING AT BS 2141 LEFT AFT SIDE, STR 21L LOWER.  REMOVED AND REPLACED END FITTING AT BS 1241 STR 21L, LOWER.  REMOVED AND REPLACED STRINGER NR 21L LOWER BS 1241-1260.  REMOVED AND REPLACED INTERCOSTAL WEB AT B.S 1241-60 STR 21L LOWER PER B747 SRM 51-20-01, SRM 51-30-02 PAGES 8, 9.  ALODINED PER B747 SRM 51-10-02 PAGES 7-8, PRIMED PER BSOPM 20-41-02 PAGES 7-9.
